MAUDE Adverse Event Report: DEPUY FRANCE SAS 3003895575 STAND CUP TRIAL D42 +3MM; EXTREMITY INSTRUMENTS : HUMERAL TRIALS

DEPUY FRANCE SAS 3003895575 STAND CUP TRIAL D42 +3MM; EXTREMITY INSTRUMENTS : HUMERAL TRIALS
Catalog Number 230742403
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Missing components.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary: depuy synthes considers the investigation closed at this time.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
STAND CUP TRIAL D42 +3MM
Common Device Name
EXTREMITY INSTRUMENTS : HUMERAL TRIALS
Manufacturer (Section D)
DEPUY FRANCE SAS 3003895575
7 allée irène joliot curie
bp 256
saint priest cedex 69801
FR  69801
MDR Report Key8006706
Report Number1818910-2018-73577
Device Sequence Number16441453
Product Code LXH
UDI-Device Identifier10603295115885
UDI-Public10603295115885
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number230742403
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/10/2018
Supplement Date Received by Manufacturer12/11/2018
Initial Report FDA Received Date10/25/2018
Supplement Report FDA Received Date12/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1